MathSciNet Relay Station
MathSciNet bibliographic data
MR1186987 46E15 (30Fxx 46E22)
Goldberg, Lisa R. On the shape of the unit sphere in $Q(\Delta)$. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1179–1185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement